Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 53, NWS Jackson, MS

March 13, 2005Clay County, Webster County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2005, 7:50 PM CST for Clay County, Webster County, Mississippi. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2005, 7:50 PM CST (01:50 UTC)
Expired
Mar 13, 2005, 8:45 PM CST
In force
55 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Clay County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 64 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1378 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 140150
SVRJAN
MSC025-155-140245-
/O.NEW.KJAN.SV.W.0053.050314T0150Z-050314T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CST SUN MAR 13 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI
  CENTRAL CLAY COUNTY IN NORTHEAST MISSISSIPPI

* UNTIL 845 PM CST

* AT 750 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES SOUTHWEST OF MONTPELIER...OR ABOUT 21 MILES SOUTHWEST OF
  HOUSTON...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTH OF MONTPELIER BY 805 PM CST
  CEDAR BLUFF BY 815 PM CST

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3359 8869 3359 8917 3369 8922 3371 8920
      3371 8908 3372 8906 3372 8894 3373 8893
      3375 8877

$$

RBH
2 follow-up statements
000 
WWUS54 KJAN 140214
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
815 PM CST SUN MAR 13 2005

MSC155-140225-
/O.CAN.KJAN.SV.W.0053.000000T0000Z-050314T0245Z/
WEBSTER MS-
815 PM CST SUN MAR 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER COUNTY IS CANCELLED...

LAT...LON 3359 8869 3359 8898 3364 8896 3375 8877

$$

MSC025-140245-
/O.CON.KJAN.SV.W.0053.000000T0000Z-050314T0245Z/
CLAY MS-
815 PM CST SUN MAR 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM CST FOR
CENTRAL CLAY COUNTY...

AT 812 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER CLAY COUNTY...OR ABOUT 11 MILES NORTHWEST OF
STARKVILLE...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CLAY COUNTY AT 800 PM CST

LAT...LON 3359 8869 3359 8898 3364 8896 3375 8877

$$

MME
000 
WWUS54 KJAN 140243
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
842 PM CST SUN MAR 13 2005

MSC025-140252-
/O.EXP.KJAN.SV.W.0053.000000T0000Z-050314T0245Z/
CLAY MS-
842 PM CST SUN MAR 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY EXPIRES AT 845 PM
CST...

THE SEVERE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM 
WARNING HAS WEAKENED. THEREFORE THE WARNING IS ALLOWED TO EXPIRE.

LAT...LON 3359 8869 3359 8898 3364 8896 3375 8877

$$

RBH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:59 PM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Mar 13, 3:59 PM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CST SUN MAR 13 2005

.SHORT TERM...
PREPARING FOR AN ACTIVE LATE AFTERNOON AND EVENING PERIOD ACROSS OUR
FORECAST AREA. A SEVERE THUNDERSTORM WATCH ALREADY COVERS MANY
NORTHERN COUNTIES OF THE CWA...RIGHT ALONG AND SOUTH OF AN INTENSE
FRONTAL BOUNDARY WHICH IS SLOWLY SINKING SOUTH. ONE WAVE OF MID LEVEL
ENERGY MOVING EAST ATOP THIS BOUNDARY HAS SPARKED SEVERE CONVECTION
NEAR THE GOLDEN TRIANGLE WITH WATER VAPOR SHOWING ANOTHER
CONSOLIDATED WAVE OF ENERGY EXPECTED TO BEGIN INFLUENCING THE FRONTAL
ZONES IN WESTERN AREAS BY 2 TO 3 Z (8 TO 9 PM). IN BETWEEN THESE
DISTURBANCES EXPECT THE INITIALIZATION OF AT LEAST ISOLATED SEVERE
CONVECTION TO BE POSSIBLE. HIGH ATMOSPHERIC LAPSE RATES AND DECENT
VERTICAL WIND SHEAR WILL BE SUFFICIENT TO GIVE STORMS THE CAPABILITY
OF PRODUCING LARGE HAIL WITH DAMAGING WIND GUSTS A LESSER...BUT NOT
INSIGNIFICANT...RISK. THE RISK OF TORNADOES IS COMPARATIVELY LOW
GIVEN THE RATHER HIGH LCL HEIGHTS AND SOMEWHAT MARGINAL LOW LEVEL
SHEAR.

THE SEVERE RISK WILL BE GREATEST THIS EVENING ALONG AND NORTH OF THE
INTERSTATE TWENTY CORRIDOR WITH CONVECTION BASED NEAR THE SURFACE BUT
ELEVATED CONVECTION WILL REMAIN POSSIBLE WELL BEHIND THE FRONT
THROUGH A GOOD PORTION OF THE NIGHT. THE AIR NORTH OF THE BOUNDARY IS
QUITE CHILLY SO BY MORNING LOWS SHOULD RANGE FROM THE UPPER 30S TO
MID 40S ACROSS THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA WITH
SERIOUS COOLING ONLY REACHING SOUTHEAST ZONES BY MORNING.

FOR TOMORROW...THE 850MB FRONT (ROUGHLY 5000FT) WILL NOT PASS THROUGH
SOUTHEAST ZONES UNTIL MIDDAY AND DUE TO THIS FACT I WAS PERSUADED TO
LEAVE 20 POPS IN FOR THESE AREAS DURING THE MORNING HOURS. ALTHOUGH
POPS ARE LOW THUNDER WILL STILL BE POSSIBLE GIVEN LEVELS OF ELEVATED
INSTABILITY SOME OF THE MODELS SUGGEST. CLOUDS SHOULD GRADUALLY MOVE
OUT FROM WEST TO EAST AS THE DAY PROGRESSES AND THIS FRONT ALOFT
EXITS TO THE EAST. DESPITE THE EXPECTATION OF AT LEAST SOME
SUN...TEMPERATURES WILL BE ON THE COOL SIDE ALTHOUGH I STILL WENT ON
THE WARM SIDE OF GUIDANCE GIVEN THE RELATIVELY STRONG MID MARCH SUN.

.LONG TERM...
NOT MUCH TO TALK ABOUT FOR THE MON NIGHT PERIOD EXCEPT FOR CLOUDS
AND TEMPS. TO BEGIN THE EVENING...MOSTLY CLEAR CONDITION WILL
PREVAIL WITH A BIT MORE CLOUDS ACROSS THE SOUTH FOR THE
EVENING...THEN CLOUDS WILL STEADILY INCREASE ACROSS THE CWA AS WAA
DEVELOPS. WILL KEEP TEMPS ON THE COOL SIDE OF GUIDANCE DUE THE COOL
AIRMASS THAT WILL BE IN PLACE OVER THE REGION.

WAA WILL TAKE OVER ON TUE AS SFC BOUNDARY SETS UP ALONG THE LA
COAST. GFS SEEMS A BIT BULLISH AND WANTS TO BRING THE SFC BOUNDARY
NORTHWARD INTO THE CWA. IM NOT READY TO GO THAT FAR AND I PREFER
THE BOUNDARY STAYING ACROSS S LA. EITHER WAY...WAA WILL INCREASE
ATOP THE BOUNDARY AND SPREAD PRECIP ACROSS THE S 1/2 OF THE CWA TUE
AFTERNOON AND OVER MOST OF THE REGION TUE NIGHT. MODELS DUE INDICATE
FAIRLY STEEP LAPSE RATES ACROSS THE S CWA TUE AFTERNOON AND I WILL
MENTION THUNDER AND THE POSSIBILITY OF A FEW SEVERE STORMS. ELEVATED
NATURE WILL BRING A SMALL HAIL THREAT. ALSO DURING THIS TIME...IF
CONVECTION CAN DOMINATE...LOCALLY HEAVY RAIN WILL BE POSSIBLE. WITH
ALL THIS SAID...I HAVE INCREASE POPS TUE AFTERNOON INTO TUE NIGHT.
AT THIS TIME...BEST RAIN CHANCES SEEM TO BE FOCUSED ALONG AND SOUTH
OF THE TRACE.

AFTER THIS SYSTEM MOVES THROUGH LATE TUE NIGHT...THAT WILL JUST
ABOUT THE END OF RAIN CHANCES WITH FRI AFTERNOON BEING THE ONLY
MINOR EXCEPTION. TEMPS WILL BE THE MAIN FOCUS THROUGH NEXT SUNDAY.
OVERALL...WILL KEEP TEMPS JUST BELOW CLIMO AS NORTHERLY LOW LEVEL
FLOW WILL DOMINATE.

&&

.AVIATION...
STRONG THUNDERSTORMS WILL BE A CONCERN FOR AVIATION THIS EVENING
ACROSS GLH...GWO...JAN AND MEI AND THEN PERHAPS TOWARD MIDNIGHT AND
EARLY MORNING IN HBG. BEHIND THE FRONT ALSO EXPECT IFR TO MVFR
CEILINGS TO BUILD IN...FIRST THIS EVENING IN GLH AND GWO...AND THEN
LATER TONIGHT IN JAN AND MEI.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       46  59  43  56 /  60  10  10  80
MERIDIAN      50  61  42  57 /  60  20  10  80

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

50/36
Hazardous weather outlook, Mar 13, 7:46 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CST SUN MAR 13 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
142212-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
746 PM CST SUN MAR 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
SCATTERED  SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING
ACROSS A GOOD PORTION OF CENTRAL MISSISSIPPI AND NORTHEAST
LOUISIANA WITH AT LEAST ISOLATED SEVERE THUNDERSTORMS POSSIBLE IN
MOST OTHER AREAS BEFORE MIDNIGHT. LOCATIONS SOUTH OF THE HIGHWAY
84 CORRIDOR MAY EXPERIENCE SOME ISOLATED SEVERE
THUNDERSTORMS...BUT NOT UNTIL AFTER MIDNIGHT. THE MAIN RISK WITH
SEVERE THUNDERSTORMS WILL BE LARGE HAIL WITH DAMAGING WINDS
EXPECTED TO BE A SECONDARY THREAT IN MOST LOCALES. THE RISK FOR
ISOLATED TORNADOES WILL ALSO BE A CONCERN THIS EVENING.

A STRONG COLD FRONT THAT WILL SLOWLY PUSH SOUTH ACROSS THE REGION
TONIGHT WILL TRIGGER THE DEVELOPMENT OF
THUNDERSTORMS...PARTICULARLY ALONG THE INTERSTATE TWENTY CORRIDOR
THIS EVENING. HIGH LEVELS OF ATMOSPHERIC INSTABILITY ABOVE THE
FRONT WILL GIVE STORMS THAT DEVELOP THE POTENTIAL TO FORM LARGE
HAIL.  DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL ALSO BE
POSSIBLE.

THE PREVIOUSLY MENTIONED COLD FRONT WILL SINK INTO SOUTHERN
PORTIONS OF THE REGION LATE TONIGHT AND SHOULD CONTINUE TO SPAWN
THUNDERSTORMS AS IT DOES SO. DAMAGING HAIL AND	SEVERE WIND GUSTS
WILL STILL BE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND EARLY EVENING...MAINLY FOR AREAS SOUTH OF A NATCHEZ TO LAUREL
LINE.

DURING THE DAY TUESDAY...A FRONTAL BOUNDARY WILL SET UP ACROSS
SOUTH LOUISIANA AND PROVIDE LIFT FOR RAIN AND THUNDERSTORMS
ACROSS SOUTH MISSISSIPPI. SUFFICIENT ELEVATED INSTABILITY WILL
EXIST AS A UPPER LEVEL DISTURBANCE MOVES THROUGH AND A FEW
THUNDERSTORMS MAY BECOME SEVERE. THE MAIN CONCERN WILL BE FOR
LARGE HAIL.

...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR
THIS EVENING AND POSSIBLY AGAIN LATE TUESDAY. OTHERWISE
ACTIVATION IS NOT ANTICIPATED THROUGH  NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Mar 13, 7:22 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
722 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             S VICKSBURG             32.33N 90.87W
03/13/2005  1.00 INCH        WARREN             MS   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR THE VICKSBURG AIRPORT ALONG
            HIGHWAY 61 REPORTED BY TRAINED SPOTTER.

&&

GILMORE
Special weather statement, Mar 13, 7:23 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CST SUN MAR 13 2005

LAZ007>009-015>016-023>025-MSZ025>033-035>059-140400-
CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA-
MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA-
ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS-
HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS-
JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS-
LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS-
SMITH MS-WARREN MS-WINSTON MS-YAZOO MS-

SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST
FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             EAST CARROLL          FRANKLIN
MADISON               MOREHOUSE             RICHLAND
TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                HUMPHREYS
LEAKE                 MADISON               RANKIN
SCOTT                 SIMPSON               SMITH
YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

LOWNDES               OKTIBBEHA

IN SOUTHWEST MISSISSIPPI

CLAIBORNE             JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE...
MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...
MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...
BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON...
BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION...
DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE...
LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER...
MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE...
LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE...
HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF
Local storm report, Mar 13, 7:38 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
738 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     BRANDON                 32.28N 90.00W
03/13/2005                   RANKIN             MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN EAST BRANDON
            REPORTED BY THE BRANDON EMERGENCY OPERATIONS CENTER

&&

GILMORE
Local storm report, Mar 13, 7:40 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
740 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             6 SW ITTA BENA          33.44N 90.40W
03/13/2005  0.75 INCH        LEFLORE            MS   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED 6 MILES SOUTHWEST OF ITTABENA
            REPORTED BY AMATEUR RADIO SPOTTER.

&&

GILMORE
Local storm report, Mar 13, 7:43 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
743 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             2 N UTICA               32.13N 90.62W
03/13/2005  1.50 INCH        HINDS              MS   EMERGENCY MNGR

            11/2 INCH HAIL 2 MILES NORTH OF UTICA REPORTED BY HINDS
            EMERGENCY OPERATIONS CENTER

&&

GILMORE
Local storm report, Mar 13, 7:49 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             GLUCKSTADT              32.52N 90.10W
03/13/2005  0.88 INCH        MADISON            MS   NWS EMPLOYEE

            NICKEL SIZE HAIL ALONG I-55 NEAR GLUCKSTADT EXIT REPORTED
            BY WEATHER SERVICE EMPLOYEE.

&&

GILMORE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 6:09 PM CSTSevere Thunderstorm WarningJANHinds66 min
Mar 13, 6:13 PM CSTSevere Thunderstorm WarningJANWinston62 min
Mar 13, 6:13 PM CSTSevere Thunderstorm WarningJANHinds77 min
Mar 13, 6:33 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin72 min
Mar 13, 6:43 PM CSTTornado WarningJANNoxubee47 min
Mar 13, 6:48 PM CSTSevere Thunderstorm WarningJANRankin57 min
Mar 13, 6:58 PM CSTTornado WarningJANWarren47 min
Mar 13, 6:59 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada63 min
Mar 13, 7:07 PM CSTSevere Thunderstorm WarningJANCarroll, Leflore53 min
Mar 13, 7:12 PM CSTSevere Thunderstorm WarningJANWebster49 min
Mar 13, 7:19 PM CSTSevere Thunderstorm WarningJANScott, Smith56 min
Mar 13, 7:23 PM CSTSevere Thunderstorm WarningJANClay, Lowndes37 min
Mar 13, 7:30 PM CSTSevere Thunderstorm WarningJANHinds45 min
Mar 13, 7:31 PM CSTSevere Thunderstorm WarningJANClaiborne44 min
Mar 13, 7:52 PM CSTSevere Thunderstorm WarningJANJasper, Newton53 min
Mar 13, 7:56 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds79 min
Mar 13, 7:58 PM CSTSevere Thunderstorm WarningJANRankin, Simpson77 min
Mar 13, 8:05 PM CSTSevere Thunderstorm WarningJANOktibbeha55 min
Mar 13, 8:11 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower49 min
Mar 13, 8:27 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale63 min
Mar 13, 8:30 PM CSTSevere Thunderstorm WarningJANLauderdale60 min
Mar 13, 8:36 PM CSTSevere Thunderstorm WarningJANClay, Lowndes39 min
Mar 13, 8:36 PM CSTSevere Thunderstorm WarningJANSmith54 min
Mar 13, 8:47 PM CSTSevere Thunderstorm WarningJANSimpson43 min
Mar 13, 8:59 PM CSTSevere Thunderstorm WarningJANOktibbeha46 min
Mar 13, 9:22 PM CSTSevere Thunderstorm WarningJANSmith53 min
Mar 13, 9:35 PM CSTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln55 min
Mar 13, 9:40 PM CSTSevere Thunderstorm WarningJANLowndes35 min
Mar 13, 9:45 PM CSTSevere Thunderstorm WarningJANJasper, Jones60 min
Mar 13, 9:50 PM CSTSevere Thunderstorm WarningJANClarke55 min
Mar 13, 10:14 PM CSTSevere Thunderstorm WarningJANClarke61 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.